# SDR UIEA200700495

- Difficulty date: December 12, 2007
- Submitted: December 21, 2007
- Operation: Air carrier
- Aircraft: N526MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22337
- Aircraft time: 95,740 hours, 19,657 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SURFACE PANEL NR 521 HAS EVIDENCE OF DELAMINATION ABOUT 3 INCHES LONG 6 INCHES FORWARD OF THE TRAILING EDGE AND 18 INCHES INBOARD OF THE OUTBOARD EDGE.  ALSO AN AREA 3 INCHES LONG 21 INCHES AWAY FROM THE OUTBOARD EDGE AND 5 INCHES AFT OF THE LEADING EDGE.  REPAIRED PANEL IAW SRM 51-40-12 AND XEO 57-121207.  PERMANENT REPAIR TO BE ACCOMPLISHED AT NEXT C-CHECK.
